Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Miami, FL

June 22, 2008Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 22, 2008, 3:23 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 3:23 PM EDT (19:23 UTC)
Expired
Jun 22, 2008, 4:11 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:00 PM EDTTSTM WND DMGBelle Glade, FLSTREET SIGN AND A POWERLINE BLOWN DOWN. DELAYED REPORT FROM STORMS OF 6/22/08.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1998 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 221923
SVRMFL
FLC051-099-222030-
/O.NEW.KMFL.SV.W.0069.080622T1923Z-080622T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 430 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF CLEWISTON
  TO OKEELANTA...AND MOVING NORTHEAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  OKEELANTA...
  SOUTH BAY...
  CLEWISTON...
  PAHOKEE...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2684 8045 2649 8056 2660 8105 2677 8106
      2677 8095 2678 8094 2671 8082 2671 8078
      2669 8074 2672 8073 2677 8075 2679 8073
      2675 8071 2676 8070 2681 8070 2683 8067
TIME...MOT...LOC 1923Z 240DEG 5KT 2668 8101 2659 8070

$$

TINGLER
2 follow-up statements
000
WWUS52 KMFL 221955
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT SUN JUN 22 2008

FLC099-222030-
/O.CON.KMFL.SV.W.0070.000000T0000Z-080622T2030Z/
PALM BEACH FL-
355 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL PALM BEACH COUNTY...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF LION COUNTRY
SAFARI TO LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
LION COUNTRY SAFARI...
WELLINGTON...
ROYAL PALM BEACH...
AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2678 8058 2671 8018 2640 8025 2650 8064
TIME...MOT...LOC 1955Z 219DEG 17KT 2670 8047 2651 8022

$$

GREGORIA
000
WWUS52 KMFL 222011
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT SUN JUN 22 2008

FLC099-222019-
/O.CAN.KMFL.SV.W.0069.000000T0000Z-080622T2030Z/
PALM BEACH FL-
409 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY
IS CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 TO 50 MPH MAY STILL BE POSSIBLE ESPECIALLY OVER NORTH CENTRAL 
SECTIONS OF PALM BEACH COUNTY...VERY HEAVY RAINFALL AND SMALL HAIL 
ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA 
FOR THE LATEST UPDATES.

LAT...LON 2653 8055 2660 8088 2675 8088 2671 8082
      2671 8078 2669 8074 2672 8073 2677 8075
      2678 8073 2675 8071 2676 8070 2681 8070
      2683 8067 2684 8045
TIME...MOT...LOC 2009Z 216DEG 16KT 2691 8079 2664 8020

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:24 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 22, 2:24 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT SUN JUN 22 2008

.DISCUSSION...

CONVECTION HAS DEVELOPED ON BOTH THE EAST AND WEST COAST SEA
BREEZES THIS AFTERNOON AS EXPECTED. THE SCATTERED STORMS ALONG THE
EAST COAST SEA BREEZE HAVE HELPED KEEP IT AT BAY CLOSER TO THE
COAST. STORMS ON THE WEST COAST SEA BREEZE FROM GLADES TO CENTRAL
COLLIER COUNTIES CONTINUE TO MIGRATE SLOWLY NE. NUMEROUS OUTFLOW
BOUNDARIES MOVING INTO INTERIOR SOUTH FL SHOULD LEAD TO CONVECTION
FILLING IN THIS AFTERNOON AND THEN MOVING E BACK TOWARDS THE EAST
COAST LATER THIS AFTERNOON/EARLY THIS EVENING. THUS...EAST COAST
AREAS ESPECIALLY BROWARD AND PALM BEACH COUNTIES MAY SEE ANOTHER
ROUND OF STORMS LATER. IN ADDITION...A LARGE OUTFLOW BOUNDARY FROM
OFFSHORE TAMPA INTO THE CENTRAL GULF IS MOVING STEADILY SE AND
COULD REIGNITE CONVECTION ACROSS WESTERN AREAS THIS EVENING IF IT
HOLDS TOGETHER.

THE LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL CONTINUE TO LIFT
GRADUALLY UP THE EAST COAST THE NEXT FEW DAYS AS THE DEEP-LAYERED
RIDGE OVER THE CENTRAL ATLANTIC BUILDS WEST ACROSS MOST OF THE GULF
OF MEXICO. AS THIS HAPPENS...EASTERLY FLOW WILL GRADUALLY INCREASE
IN STRENGTH AND DEPTH THROUGH TUESDAY. TOMORROW APPEARS TO BE A
TRANSITION DAY WITH SOME LOW-LEVEL EASTERLY FLOW BUT STILL WEAK FLOW
FROM THE SOUTH ABOVE THAT. THIS SHOULD ALLOW THE EAST COAST SEA
BREEZE TO WORK INLAND AND GIVE A FAIRLY EARLY START TO THE WEST
COAST SEA BREEZE AS WELL. GFS FCST SOUNDINGS STILL SHOW PLENTY OF
INSTABILITY WITH PWATS HOLDING AROUND 1.9 TO 2 INCHES...SO COULD BE
ANOTHER ACTIVE CONVECTIVE DAY TOMORROW WITH ACTIVITY INITIALLY
DEVELOPING ACROSS THE WESTERN PARTS OF THE EAST COAST METRO AREAS
AND WEST COAST SEA BREEZE A LITTLE WAYS INLAND...THEN MIGRATING MORE
NORTHERLY TOWARDS THE LAKE OKEECHOBEE REGION. WILL CARRY HIGHEST
POPS THERE AS A RESULT. 500MB TEMPS REMAIN FAVORABLE FOR AN ISOLD
STRONG STORM OR TWO TOMORROW AFTERNOON AS WELL. AS THE EASTERLY FLOW
CONTINUES TO DEEPEN/STRENGTHEN ON TUESDAY THE HIGHEST POPS WILL
SHIFT TOWARDS THE WESTERN HALF OF THE PENINSULA.

THE OPERATIONAL GFS CONTINUES TO MOVE THE OPENING UPPER LOW
CURRENTLY NORTH OF PUERTO RICO SLOWLY WEST THE NEXT FEW DAYS AND
INTO THE BAHAMAS/FL VICINITY ON WEDNESDAY. THIS OPENS UP A BREAK IN
THE RIDGE AXIS ACROSS THE FL PENINSULA AND BRINGS IN MORE/DEEPER
MOISTURE WITH INCREASING PWATS ON A WEAK EASTERLY WIND SURGE.
CONVERGENCE ALSO INCREASES ALONG AN INVERTED SFC TROUGH AS WELL. ALL
OF THESE FACTORS SUGGEST A VERY ACTIVE DAY ON WEDNESDAY WITH HIGHER
POPS LINGERING INTO THURSDAY AS ITS PROGRESS SLOWS DOWN. THE 00Z/22
ECMWF IS IN GENERAL AGREEMENT WITH THIS SCENARIO BUT PASSES THE
UPPER LOW SLIGHTLY FURTHER SOUTH...BUT THESE SMALL DIFFERENCE YIELD
THE SAME NET RESULT OF INCREASING MOISTURE/POPS WEDNESDAY AND
THURSDAY. THIS IS IN AGREEMENT WITH SREF MEAN POP GUIDANCE AS WELL.

&&

.AVIATION...
SCT-NUMEROUS TSRA WILL IMPACT EAST COAST TERMINALS THROUGH THIS
EVENING WITH PERIODS OF IFR-MVFR CIGS AND VSBYS PSBL ALONG WITH
SHIFTING WINDS ALONG NUMEROUS OUTFLOW BOUNDARIES. CONVECTION
SHOULD DIE DOWN DURING THE EVENING WITH VERY LIGHT WINDS OVERNIGHT
AND CLEARING SKIES. KAPF WILL SEE MORE ISLD ACTIVITY THIS
AFTERNOON AS SOME ISLD SHRA/TSRA MAY MOVE IN OFF THE GULF.

&&

.MARINE...
SE WINDS GENERALLY AROUND 10 KTS WILL CONTINUE THROUGH MONDAY
NIGHT. PRESSURE GRADIENT INCREASES TUESDAY INTO TUESDAY NIGHT AS
SFC HIGH BUILDS NORTH OF THE REGION AND BROAD TROUGHING DEVELOPS
IN THE WESTERN CARIBBEAN. THIS WILL INCREASE WINDS TO NEAR 15 KTS
WITH SEAS 3 TO 4FT THROUGH WEDNESDAY.

&&

.FIRE WEATHER...
NO CONCERNS THIS PERIOD AS LOW LEVEL MOISTURE REMAINS ABUNDANT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  88  77  88 / 20 50 20 40
FORT LAUDERDALE  78  89  79  89 / 20 40 20 30
MIAMI            77  89  78  89 / 20 30 20 30
NAPLES           75  91  74  92 / 20 40 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...STRASSBERG
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 22, 10:15 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
1015 AM EDT SUN JUN 22 2008

FLZ063-066>075-168-172>174-230200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1015 AM EDT SUN JUN 22 2008

...SCATTERED THUNDERSTORMS EXPECTED TODAY, FEW POSSIBLY STRONG OR
SEVERE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST
OF MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON. THE PRIMARY HAZARD
EXPECTED WITH THESE STORMS WILL BE STRONG GUSTY WINDS AND FREQUENT
TO EXCESSIVE LIGHTNING STRIKES.

WIND: THE STRONGEST STORMS WILL LIKELY PRODUCE WIND GUSTS UP TO 60
MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY
SIZED HAIL.

FLOODING: THE SLOW MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL
RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN
POORLY DRAINED LOCATIONS.

VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF
SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY
RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE ENTIRE AREA AT LEAST THROUGH WEDNESDAY. LIGHTNING STRIKES
WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 22, 2:19 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
219 PM EDT SUN JUN 22 2008

FLZ072-172-221915-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
219 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORM MOVING SLOWLY THROUGH THE FORT LAUDERDALE
AREA...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT LAUDERDALE AND DANIA BEACH AND THIS
STORM WAS NEARLY STATIONARY.

THIS STORM WILL AFFECT...

INTERSECTION I-595 AND I-95...
FORT LAUDERDALE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2609 8011 2602 8012 2605 8024 2620 8015
      2618 8010 2614 8010 2610 8010 2609 8010
TIME...MOT...LOC 1819Z 209DEG 1KT 2608 8015

GR
Special weather statement, Jun 22, 2:38 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT SUN JUN 22 2008

FLZ067-068-168-221915-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
238 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORM MOVING ACROSS METRO PALM BEACH...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCEAN RIDGE...MOVING NORTHEAST AT 8 MPH.

THIS STORM WILL AFFECT...

MANALAPAN...
ATLANTIS...
LAKE WORTH...
SOUTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2654 8004 2651 8004 2649 8005 2645 8005
      2643 8006 2650 8022 2669 8005 2668 8005
      2664 8003 2655 8003
TIME...MOT...LOC 1838Z 214DEG 7KT 2654 8006

STRASSBERG
Special weather statement, Jun 22, 2:40 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
240 PM EDT SUN JUN 22 2008

FLZ071-073-074-173-221945-
INLAND BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE FL-COASTAL MIAMI-DADE COUNTY FL-
240 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTH CENTRAL MIAMI-DADE
COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM PENNSUCO TO KENDALL. THIS STORM
WAS MOVING SLOWLY NORTHEAST.

THIS STORM WILL AFFECT...

MICCOSUKEE RESORT...
WESTWOOD LAKES...
SOUTH MIAMI...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2599 8052 2574 8027 2558 8037 2588 8064
TIME...MOT...LOC 1840Z 209DEG 1KT 2578 8050

GR
Local storm report, Jun 22, 2:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             FORT LAUDERDALE         26.12N 80.15W
06/22/2008  E0.25 INCH       BROWARD            FL   PUBLIC

            0.25 INCH HAIL WAS REPORTED ALONG WITH A WIND GUST TO 48
            MPH

0205 PM     TSTM WND GST     WILTON MANORS           26.16N 80.13W
06/22/2008  E60 MPH          BROWARD            FL   PUBLIC

            AN ESTIMATED WIND GUST OF 60 MPH WAS REPORTED ALONG WITH
            TENTS BLOWN OVER AT A LOCAL STREET FAIR.

&&

CARACOZZA
Special weather statement, Jun 22, 3:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT SUN JUN 22 2008

FLZ066-067-070-222000-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
302 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORM MOVING ACROSS THE INTERIOR SECTIONS...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF HENDRY CORRECTIONAL FACILITY...
MOVING NORTHEAST AT 23 MPH.

THIS STORM WILL AFFECT...

BIG CYPRESS SEMINOLE INDIAN RESERVATION...
DEVILS GARDEN...
MONTURA...
OKEELANTA...
BELLE GLADE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIVE-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2671 8120 2671 8083 2671 8080 2669 8074
      2672 8073 2672 8063 2653 8065 2618 8107
      2621 8132 2639 8133
TIME...MOT...LOC 1902Z 225DEG 20KT 2642 8116

TINGLER
Special weather statement, Jun 22, 3:07 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT SUN JUN 22 2008

FLZ067-068-168-221930-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
307 PM EDT SUN JUN 22 2008

...STRONG THUNDERSTORM MOVING ACROSS EASTERN PALM BEACH COUNTY...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM NEAR VILLAGE OF GOLF...MOVING
NORTHEAST AT 11 MPH.

THIS STORM WILL AFFECT...

VILLAGE OF GOLF...
BOYNTON BEACH...
OCEAN RIDGE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2655 8003 2654 8004 2651 8004 2649 8005
      2645 8005 2643 8006 2640 8006 2637 8011
      2652 8024 2667 8003 2667 8002
TIME...MOT...LOC 1907Z 235DEG 9KT 2651 8008

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:55 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 21, 9:08 PM EDTSpecial Marine WarningMFL45 min
Jun 22, 2:19 PM EDTSpecial Weather StatementMFLBroward56 min
Jun 22, 2:23 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Jun 22, 2:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 22, 2:40 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Jun 22, 2:47 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Jun 22, 2:53 PM EDTSpecial Marine WarningMFL97 min
Jun 22, 3:02 PM EDTSpecial Weather StatementMFLHendry58 min
Jun 22, 3:07 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jun 22, 3:13 PM EDTSpecial Marine WarningMFL25 min
Jun 22, 3:16 PM EDTSpecial Marine WarningMFL89 min
Jun 22, 3:25 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jun 22, 3:34 PM EDTSevere Thunderstorm WarningMFLPalm Beach45 min
Jun 22, 4:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 22, 4:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 22, 5:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Jun 22, 5:38 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 22, 5:54 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 22, 6:39 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 22, 6:40 PM EDTSpecial Marine WarningMFL65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.